# SDR NACA201404070001

- Difficulty date: April 7, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 71,683 hours, 55,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 940, JUST BELOW STRINGER 24R, VERIFIED WITH HFEC.  INSTALLED REPAIR IAW DWG 5330D1816, SHEET 1-2 AND SRM 53-30-3.
